# SDR FDEA202012053043

- Difficulty date: December 5, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 143N552010
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB CORRODED BETWEEN STA 600 TO 620.  REMOVED CORROSION AT MAIN CABIN RT CUSP WEB BETWEEN STA. 600 TO 620 AND EVALUATED ORIGINAL MAT .036", MAT LOSS .015", MAT REM .021".  FOUND OUT OF LIMITS, IAW B757 SRM 53-30-13-1A FIG 101 DET VIII.  FABRICATED AND INSTALLED NEW CUSP WEB, IAW B757 SRM 51-30-01-0G, 51-40-02-0G AND BOEING DWG 143N5520 REV B.
